中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 基础软件国家工程研究中心  > 期刊论文
题名:
algebraic construction for zero-knowledge sets
作者: Xue Rui ; Ning-Hui Li ; Jiang-Tao Li
刊名: Journal of Computer Science and Technology
发表日期: 2008
卷: 23, 期:2, 页:166-175
收录类别: springer
部门归属: 基础软件国家工程研究中心
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/4696
Appears in Collections:基础软件国家工程研究中心_期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
1.pdf(399KB)----限制开放-- 联系获取全文

Recommended Citation:
Xue Rui,Ning-Hui Li,Jiang-Tao Li. algebraic construction for zero-knowledge sets[J]. Journal of Computer Science and Technology,2008-01-01,23(2):166-175.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Xue Rui]'s Articles
[Ning-Hui Li]'s Articles
[Jiang-Tao Li]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Xue Rui]‘s Articles
[Ning-Hui Li]‘s Articles
[Jiang-Tao Li]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace